# SDR DLM88010251

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 23,107 hours, 18,065 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE AND FUMES AFT CABIN ON CLIMBOUT.  RETURNED ENOUGH TO NOTICE IN COCKPIT.  FOUND NO HYD LEAKS, FOUND APU INLET CLEAN.  RAN ENGINES TO TAKEOFF, NO SMOKE NOTED.  REPLACED WATER SEP BAGS, PERFORMED DUCT BURNOUT.  (PERFORMED OPN 5088 SMOKE/SMELL TROUBLESHOOTING).
